# SDR DALA2022011900359

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 65,038 hours, 8,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 4L NEEDS TO BE RESET (OPENED & CLOSED ) IN ORDER TO SHOW CLOSED. CORRECTIVE ACTION: DOOR 4L PROX. SENSORS RIGGED PER A330 AMM 52-71. (8478839)
